# SDR CALA2023101803107

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 68,463 hours, 30,262 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: UNKNOWN
- Part serial: NA
- Condition: Loose
- Location: P2/T2 Sensor, E1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EPR MODE FAULT - ENG 1. REFER TO TSM CHAPTER 77 ECAM AND UAL A32 0 MEL CARD 73 120. P2 T2 SENSOR FAULT ON POST FLIGHT REPORT INSPECTED AND FOUND CONNECTOR "B" LOOSE ON ENGINE 1 P2/T2 SENSOR. RESECURED AND NO FAULT MSG ACTIVE AT THIS TIME. REQUIRES OPS CHECK. ADD EMP:U393973 PERFORMED TSM 73-22-00-810-817-B. FAULT NOT REPRODUCED WITH ENGINE RUN REF AMM 71-00-00-710-047. ADD EMP:U019265,U399434,
